Levodropropizine에 의한 아나필락시스: 증례보고
A Case of Levodropropizine-induced Anaphylaxis
2
조회
0
다운로드
4
인용
0
참고문헌
키워드
초록
Background: Anaphylaxis is one of the severe adverse drug reactions. Levodropropizine acts as a peripheral antitussive with no action in the central nervous system and thus does not cause side effects, such as constipation and respiratory depression, which can be produced by opioid antitussives,including as codein and its derivatives. Levodropropizine is known to be safe and is commonly used as an antitussive drug. Case History: There has been only 1 report of adult case of anaphylaxis caused by levodroprozine. We experienced the case of a 4 year-old boy who developed recurrent generalized urticaria and confusion after ingestion of levodropropizine. Results: The case was confirmed by skin prick test and oral provocation test. Conclusion: We report one case of anaphylaxis of levodropropizine. Thus levodropropizine should be considered le the causes in patients with drug-induced anaplylaxis.
Abstract
Background: Anaphylaxis is one of the severe adverse drug reactions. Levodropropizine acts as a peripheral antitussive with no action in the central nervous system and thus does not cause side effects, such as constipation and respiratory depression, which can be produced by opioid antitussives,including as codein and its derivatives. Levodropropizine is known to be safe and is commonly used as an antitussive drug. Case History: There has been only 1 report of adult case of anaphylaxis caused by levodroprozine. We experienced the case of a 4 year-old boy who developed recurrent generalized urticaria and confusion after ingestion of levodropropizine. Results: The case was confirmed by skin prick test and oral provocation test. Conclusion: We report one case of anaphylaxis of levodropropizine. Thus levodropropizine should be considered le the causes in patients with drug-induced anaplylaxis.
참고문헌 (15)
- The Korean Academy of Pediatric Allergy and Respiratory Disease, "Drug allergy, In Pediatric allergy, respiratology, immunology. 1st ed", pp.201~204 (2005), Koonja Publishing Co
- 이애영, "Drug allergy update", 천식 및 알레르기, 22(4), pp.669~676 (2002), 대한천식알레르기학회
- Shams H, "Effects of levodropropizine on vagal afferent C-fibres in the cat", Br J Pharmacol, 117, pp.853~858 (1996)
- Luporini G, "Efficacy and safety of levodropropizine and dihydrocodeine on nonproductive cough in primary and metastatic lung cancer", Eur Respir J, 12, pp.97~101 (1998)
- Lee YH, "Effects of levodropropizine in children with non-productive cough", Medicine Today, 46, pp.78~84 (2003)
- Kim DS, "Levodropropizine in children with bronchitis", Diagnosis and Treatment, 22, pp.1029~1034 (2002)
- "An anaphylactic reaction caused by levodropropizine", ALLERGY, 65(3), pp.409~410 (2010), BLACKWELL PUBLISHING
- 최정희, "단일 3차 의료기관에서 약물 이상 반응의 빈도", 대한내과학회지, 67(3), pp.290~296 (2004), 대한내과학회
- 김명현, "단일 3차 의료기관에서 수집한 약물 유해반응의 양상 분석", 천식 및 알레르기, 28(1), pp.35~39 (2008), 대한천식알레르기학회
- 성준모, "코데인에 의해 유발된 두드러기 및 혈관부종 1예", 천식 및 알레르기, 28(3), pp.234~237 (2008), 대한천식알레르기학회
- Bestetti A, "Safety and toxicological profile of the new antitussive levodropropizine", Arzneimittelforschung, 38, pp.1150~1155 (1988)
- Kränke B, "Skin testing for IgE-mediated drug allergy", Immunol Allergy Clin North Am, 29, pp.503~516 (2009)
- Blanca M, "Update on the evaluation of hypersensitivity reactions to betalactams", Allergy, 64, pp.183~193 (2009)
- 조영주, "약물 알레르기의 진단", 대한내과학회지, 76(3), pp.282~290 (2009), 대한내과학회
- Kim YK, "Drug allergy update", J Asthma Allergy Clin Immunol, 20, pp.855~865 (2000)
